MathSciNet Relay Station
MathSciNet bibliographic data
MR448404 58D15 (46E35 53C20)
Aubin, Thierry Problèmes isopérimétriques et espaces de Sobolev. (French) J. Differential Geometry 11 (1976), no. 4, 573–598.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement